# SDR GTIA2021112636147

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 19,468 hours, 8,450 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: D5463005320000
- Part serial: NA
- Condition: Gouged
- Location: Rib 5
- Part time: 19,469 hours, 8,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE FOUND ON PYLON #1 AT RIB 5. RAF-01 2843158-01 OPENED. REF LTPR NR 5001114912-0010.-REVIEWED LTPR NRI 5001114912-0010 AND HAS BEEN ACCOMPLISHED THE EMBODIED REPAIR IS CAT B AND NEED SUBSEQUENT INSP AS 0039 SCHEDULED INSRI TASK 54-51-12-205-002 REV 139, INSP FROM TIME OF ADL EMBODIEMENT NO LATER THAN 98300FC 122800FH SUB, DESP AT INTERVALS OF 3640FY 45600FH, METHOD DVI
